On resolvent of the Levy process with matrix-exponential distribution of jumps

  • E. V. Karnaukh Київ. нац. торг.-екон. ун-т

Abstract

We consider the representations of resolvent for a Levy process whose jumps have a matrix-exponential distribution.
Published
25.12.2016
How to Cite
KarnaukhE. V. “On Resolvent of the Levy Process With Matrix-Exponential Distribution of Jumps”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 12, Dec. 2016, pp. 1629-40, http://umj.imath.kiev.ua/index.php/umj/article/view/1949.
Section
Research articles